# SDR QXEA200602044

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 7,427 hours, 7,081 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8209251
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2350 - CABIN PACK HOT CAUTION LIGHT ILLUMINATED DURING TAXI.  FOLLOWED CHECKLIST 7.  REILLUMINATED AFTER 2 MINUTES.  MAINTENANCE REPLACED TURBINE SHUTOFF VALVE, CABIN COMPRESSOR OUTLET TEMP SENSOR AND SWITCH IAW 21-51-41, 51-51-93 AND 21-51-86.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
